MathSciNet Relay Station
MathSciNet bibliographic data
MR1681052 (2000b:11096) 11K99 (60F05)
Mikhaĭlov, V. G. Limit theorems for the number of nonzero solutions of a system of random equations over the field ${\rm GF}(2)$. (Russian) Teor. Veroyatnost. i Primenen. 43 (1998), no. 3, 598--606; translation in Theory Probab. Appl. 43 (1999), no. 3, 480–487
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement